Alert archive / Alabama / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 69, NWS Birmingham, AL

July 5, 2016Greene County, Tuscaloosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 5, 2016, 5:59 PM CDT for Greene County, Tuscaloosa County, Alabama. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2016, 5:59 PM CDT (22:59 UTC)
Expired
Jul 5, 2016, 6:30 PM CDT
In force
31 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Greene County, AL, Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 98 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 6:08 PM CDTTSTM WND DMG4 E Jena, ALTREE AND POWER LINES DOWN ALONG SIPSEY VALLEY RD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2016-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1665 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2016-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1665 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
692 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

689 
WUUS54 KBMX 052259
SVRBMX
ALC063-125-052330-
/O.NEW.KBMX.SV.W.0069.160705T2259Z-160705T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
559 PM CDT TUE JUL 5 2016

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GREENE COUNTY IN WEST CENTRAL ALABAMA...
  SOUTHWESTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 630 PM CDT

* AT 558 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MANTUA...OR
  14 MILES EAST OF ALICEVILLE...MOVING NORTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MOUNDVILLE...UNION...MANTUA...JENA...ROMULUS...RALPH...SNODDY...
  FOSTERS BOAT LANDING AND FOSTERS.

THIS INCLUDES INTERSTATE 20 NEAR MILE MARKER 62.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3312 8793 3312 8791 3315 8784 3317 8784
      3324 8771 3301 8756 3301 8771 3300 8771
      3299 8793 3310 8796
TIME...MOT...LOC 2258Z 246DEG 14KT 3308 8791 

HAIL...1.00IN
WIND...60MPH
 
$$

17/KLAWS
1 follow-up statement
799 
WWUS54 KBMX 052313
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
613 PM CDT TUE JUL 5 2016

ALC063-052322-
/O.CAN.KBMX.SV.W.0069.000000T0000Z-160705T2330Z/
GREENE AL-
613 PM CDT TUE JUL 5 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3317 8784 3324 8771 3301 8756 3301 8771
      3302 8771 3303 8783 3309 8783 3310 8784
TIME...MOT...LOC 2312Z 249DEG 16KT 3310 8781 

$$

ALC125-052330-
/O.CON.KBMX.SV.W.0069.000000T0000Z-160705T2330Z/
TUSCALOOSA AL-
613 PM CDT TUE JUL 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN TUSCALOOSA COUNTY...

AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JENA...OR 16
MILES SOUTHWEST OF TUSCALOOSA...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MOUNDVILLE...FOSTERS BOAT LANDING...ROMULUS...FOSTERS AND RALPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3317 8784 3324 8771 3301 8756 3301 8771
      3302 8771 3303 8783 3309 8783 3310 8784
TIME...MOT...LOC 2312Z 249DEG 16KT 3310 8781 

HAIL...1.00IN
WIND...60MPH
 
$$

17/KLAWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:17 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jul 5, 3:17 PM CDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
317 PM CDT TUE JUL 5 2016

.DISCUSSION...

Large mass of rain and thunderstorms that moved into central
Alabama this morning and early afternoon has largely pushed on to
the east and south. Temperatures have recovered a bit up north,
and a few spots in the middle of the state never got enough rain
to significantly affect temperatures. So, will hold on to at least
some small POPs into tonight. But I do think that model forecasts
of high POPs tonight are a bit overdone. I don't really see
anything obvious upstream that will provide a big trigger for
more than isolated or low level scattered coverage.

It looks like we will have one more weak shortwave trough that
will bring a slight enhancement to rain chances on Wednesday,
especially in the afternoon. Beyond that, our pattern gets back to
a more diurnally forced convective regime.

Looking at temperatures and dewpoints, there's still some
opportunity to exceed heat advisory criteria in parts of the south
and west. Confidence level is just too low at this point, however,
and I will defer the decision to issue an advisory to later
shifts. The heat/humidity looks like it will stay with us for the
better part of the upcoming 7 day forecast period.

/61/

&&

.AVIATION...
18Z TAF Discussion.

Generally scattered showers and thunderstorms that will likely
impact MGM, TOI, ASN, and ANB through the afternoon. BHM, EET,
and TCL chances are quickly dissipating. When a storm moves in the
vis will drop to IFR then quickly rebound. With abundant moisture
around, low clouds, generally MVFR will develop. Could be a brief
period right at 12Z in which IFR is possible, but not confident
enough to include at this time.

16

&&

.FIRE WEATHER...

Isolated to scattered showers and storms are expected for the next
several days, especially in the afternoons and evenings.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     71  92  73  95  74 /  20  40  30  20  10
Anniston    72  91  73  94  74 /  20  40  30  20  10
Birmingham  76  93  77  96  77 /  20  40  20  20  10
Tuscaloosa  75  95  76  96  77 /  20  40  10  10   0
Calera      73  93  76  95  76 /  20  40  20  10  10
Auburn      74  91  75  95  76 /  30  40  20  20  10
Montgomery  76  95  76  97  76 /  30  40  10  20  10
Troy        75  93  75  95  75 /  40  40  20  20  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jul 5, 6:46 AM CDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
646 AM CDT TUE JUL 5 2016

ALZ011>015-017>050-061500-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
646 AM CDT TUE JUL 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A COMBINATION OF HEAT AND HUMIDITY MAY SEND HEAT INDEX VALUES OVER
105 DEGREES EACH AFTERNOON FROM WEDNESDAY THROUGH MONDAY...MAINLY
ACROSS THE SOUTHERN AND WESTERN PORTIONS OF CENTRAL ALABAMA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 5, 2:11 PM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
211 PM CDT TUE JUL 5 2016

ALZ040-042-051945-
DALLAS AL-LOWNDES AL-
211 PM CDT TUE JUL 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOWNDES AND
SOUTHEASTERN DALLAS COUNTIES UNTIL 245 PM CDT...

AT 210 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF BELKNAP...OR 16 MILES NORTHEAST OF CAMDEN...MOVING
EAST AT 10 MPH. ADDITIONAL STRONG THUNDERSTORMS EXTENDED FROM THIS
LOCATION FURTHER WEST ACROSS CENTRAL AND WESTERN WILCOX COUNTY.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DANNELLY RESERVOIR...TILDEN...MINTER...COLLIRENE...CARLOWVILLE...
FOSTORIA AND FARMERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3205 8686 3205 8718 3208 8719 3210 8723
      3212 8724 3212 8726 3214 8725 3215 8728
      3217 8729 3216 8730 3217 8731 3220 8674
      3196 8673 3196 8686
TIME...MOT...LOC 1910Z 276DEG 11KT 3209 8703

05
Special weather statement, Jul 5, 2:42 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
242 PM CDT TUE JUL 5 2016

ALZ036-037-043-052015-
TALLAPOOSA AL-COOSA AL-ELMORE AL-
242 PM CDT TUE JUL 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELMORE...
SOUTHEASTERN COOSA AND WEST CENTRAL TALLAPOOSA COUNTIES UNTIL 315 PM
CDT...

AT 241 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
EQUALITY...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALEXANDER CITY...DADEVILLE...EQUALITY...JACKSONS' GAP...MARTIN DAM...
KOWALIGA BRIDGE...WESTERN LAKE MARTIN...NORTHERN LAKE MARTIN...
WIND CREEK STATE PARK...STILL WATERS RESORT...EASTERN LAKE MARTIN...
CENTRAL...BLUE CREEK MARINA...SUSANNAH CROSSING...
MAXWELL GUNTER RECREATION AREA...DARE PARK AND YATES RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3266 8620 3277 8624 3294 8583 3267 8577
TIME...MOT...LOC 1941Z 257DEG 20KT 3275 8611

05
Special weather statement, Jul 5, 4:05 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
405 PM CDT TUE JUL 5 2016

ALZ030-031-052130-
GREENE AL-SUMTER AL-
405 PM CDT TUE JUL 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUMTER AND SOUTHWESTERN
GREENE COUNTIES UNTIL 430 PM CDT...

AT 405 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LIVINGSTON...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...EPES...BLUFFPORT...THE UNIVERSITY OF WEST ALABAMA...
TISHABEE AND BOYD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3252 8827 3265 8833 3279 8808 3261 8797
TIME...MOT...LOC 2105Z 244DEG 21KT 3263 8820

05
Special weather statement, Jul 5, 4:58 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
458 PM CDT TUE JUL 5 2016

ALZ023-031-032-052230-
TUSCALOOSA AL-GREENE AL-HALE AL-
458 PM CDT TUE JUL 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GREENE...NORTHERN
HALE AND SOUTH CENTRAL TUSCALOOSA COUNTIES UNTIL 530 PM CDT...

AT 458 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MOUNDVILLE...OR 13 MILES NORTHEAST OF EUTAW...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOUNDVILLE...AKRON...KNOXVILLE...SHELTON STATE COMMUNITY COLLEGE...
WATEROAK...HULL...ELLIOTS CREEK...HAVANA...MOUND STATE PARK...LITTLE
SANDY...MAXWELL...MOUNDVILLE AIRPORT...PHIPPS AND HARPER HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3284 8773 3298 8787 3313 8757 3286 8743
TIME...MOT...LOC 2158Z 253DEG 19KT 3295 8770

05
Special weather statement, Jul 5, 5:11 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
511 PM CDT TUE JUL 5 2016

ALZ022-030-031-052245-
PICKENS AL-GREENE AL-SUMTER AL-
511 PM CDT TUE JUL 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PICKENS...
NORTHWESTERN SUMTER AND NORTHWESTERN GREENE COUNTIES UNTIL 545 PM
CDT...

AT 511 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES SOUTHEAST OF PRAIRIE POINT TO NEAR
COOKSVILLE TO ELECTRIC MILLS. MOVEMENT WAS EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ALICEVILLE...GAINESVILLE...MCMULLEN...NEW WEST GREENE...GARDEN...
PANOLA...GEIGER...GAINESVILLE LAKE CAMPGROUND...WARSAW...
GEORGE DOWNER AIRPORT AND COCHRANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3315 8832 3322 8811 3300 8810 3278 8817
      3276 8837
TIME...MOT...LOC 2211Z 252DEG 22KT 3307 8835 3295 8833 3278 8845

05
Special weather statement, Jul 5, 5:40 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
540 PM CDT TUE JUL 5 2016

ALZ022-031-052315-
PICKENS AL-GREENE AL-
540 PM CDT TUE JUL 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PICKENS AND NORTHWESTERN
GREENE COUNTIES UNTIL 615 PM CDT...

AT 540 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR ALICEVILLE TO 7 MILES NORTH OF WEST GREENE
TO NEW WEST GREENE. MOVEMENT WAS EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ALICEVILLE...GORDO...CARROLLTON...UNION...MCMULLEN...
NEW WEST GREENE...JOHNSTON LAKE...GARDEN...WEST GREENE...BENEVOLA...
MANTUA...GAINESVILLE LAKE CAMPGROUND...GEORGE DOWNER AIRPORT...
LEWISTON...PIONEER...COCHRANE...PLEASANT RIDGE...SNODDY AND DILLBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3332 8792 3310 8784 3300 8785 3289 8817
      3292 8821 3294 8820 3294 8817 3295 8819
      3296 8819 3295 8817 3296 8816 3298 8817
      3299 8817 3299 8828 3317 8830
TIME...MOT...LOC 2240Z 248DEG 27KT 3313 8812 3303 8806 3290 8812

05

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 9:12 PM CDTSpecial Weather StatementBMXLamar33 min
Jul 4, 9:26 PM CDTSpecial Weather StatementBMXMarion49 min
Jul 5, 9:17 AM CDTSpecial Weather StatementBMXWinston28 min
Jul 5, 9:45 AM CDTSpecial Weather StatementBMXFayette45 min
Jul 5, 10:34 AM CDTSpecial Weather StatementBMXTuscaloosa26 min
Jul 5, 11:19 AM CDTSpecial Weather StatementBMXMacon26 min
Jul 5, 11:27 AM CDTSpecial Weather StatementBMXHale33 min
Jul 5, 1:00 PM CDTSpecial Weather StatementBMXMarengo30 min
Jul 5, 1:07 PM CDTSpecial Weather StatementBMXLowndes38 min
Jul 5, 1:34 PM CDTSpecial Weather StatementBMXAutauga41 min
Jul 5, 1:48 PM CDTSpecial Weather StatementBMXMontgomery42 min
Jul 5, 2:11 PM CDTSpecial Weather StatementBMXWilcox34 min
Jul 5, 2:42 PM CDTSpecial Weather StatementBMXTallapoosa33 min
Jul 5, 4:05 PM CDTSpecial Weather StatementBMXSumter25 min
Jul 5, 4:58 PM CDTSpecial Weather StatementBMXHale32 min
Jul 5, 5:11 PM CDTSpecial Weather StatementBMXGreene34 min
Jul 5, 5:40 PM CDTSpecial Weather StatementBMXPickens35 min
Jul 5, 6:34 PM CDTSpecial Weather StatementBMXTuscaloosa26 min
Jul 5, 6:59 PM CDTSpecial Weather StatementBMXTuscaloosa31 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.